Check Pincode Serviceability
Bangalore, Metro cities: 1-3 business days, South India: 4-5 business days, North India: 5-7 business days, North east: 5-12 business days
Outside India: 5-10 business days
Healing Naturally After Antibiotic Use
Antibiotics, while effective in treating infections, can sometimes cause side effects such as nausea, diarrhea, and yeast infections. Homeopathic remedies can be a complementary approach to mitigate these side effects.
Dr. K.S Gopi says 'More or less every drug has side effects because their use disturbs the normal function of the organs of the body and the composition of the blood. The patient may develop disturbances in digestion , discomfort, unsteadiness , diarrhea, sore throat, fever etc.' He recommends the following homeopathic remedies
Homeopathic Remedies for Antibiotic Side Effects
Source: blog article in ks-gopi dot blog spot dot com
- Acidum Phos. 30 - helps you overcome weakness from antibiotics, With its bactericide action (killing the bad as well as good bacteria in your body) antibiotics end up creating stomach issues and possibly dehydration which causes weakness or debility. Acid Phos is good for general debility after use of antibiotics
- Antimonium Tart. 30 - When there is rattling of mucus but little comes up on coughing. Antibiotics dries up cough during chest infection treatment and mucus becomes sticky and difficullt to expectorate. There may be tightness of throat
- Borax 30 - for thrush of tongue and mouth or vagina. Many antibiotics kill the healthy bacteria that keep yeast under control. This can lead to an overgrowth of the yeast-an infection. Thrush feels like a cottony feeling in your mouth or a loss of taste
- Bryonia Alb 30 - Bronchitis with lot of thirst. The patient drinks often and in large quantities. Cough is worse in a warm room and chest is sore. As per Cleveland clinic, if you have bronchitis antibiotics won't help you get any better and might even make you feel worse
- Ipecauanha 30 - for constant nausea which is a side effect of antibiotic induced gut bacteria imbalances.
- Nitric Acid 30 - Diarrhea is a very common side effect and it is cured by this remedy. Antibiotics kill bacteria in your body, often take the good with the bad which can disrupt the balance of bacteria in your gut and cause uncomfortable digestive side effects including diarrhea
- Pulsatilla Nig. 30 - Persistent catarrh of the throat and nose. Catarrh is a natural reaction by the immune system to an infection or irritation, causing the lining of your nose and throat to become swollen and produce mucus. Due to a weaked immunity by use of antibiotics, this may persist.
- Sulphur 200 - One dose , usually to overcome the so called drug rash. Rashes due to antibiotics are most often morbilliform (exanthematous) or urticarial. Common signs and symptoms of penicillin allergy include hives, rash and itching. Also About 5% to 10 % of children taking amoxicillin or Augmentin will develop a skin rash at some point during the course of the medication. In his book 'bedside clinical prescribing' Dr.Farokh Master recommends Sulphur 6c for cutaneous allergic response to antiobiotics. Placing the patient with drug rash on a total fruit juice elimination diet for several days assists removal of the drug he says.
- Thuja Occidentalis 200 - It has specific antibacterial action
For best results, the medicines should match the indicated symptoms or as advised by your doctor
Dosage: (Pills) Adult and children 2 years of age and older: Dissolve 4 pills under the tongue 3 times a day until relieved or as directed by a physician. (Drops): The usual dosage is 3-4 drops in a teaspoon of water 2-3 time daily. Dosage may vary depending on the conditions. Always consult a Homeopathic Physician before taking medicines
Homeopathic medicines that act like natural antibiotics, know more
Disclaimer: The medicines listed here are solely based on a suggestion made by a doctor on YouTube, Blog whose reference is provided. Homeomart does not provide any medical advice or prescriptions or suggest self-medications. This is a part of the customer education initiative. We suggest you consult your physician before taking any medicines